# SDR VNAA20251014019

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67033202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CORRODED BETWEEN F.S. 501 TO F.S. 503 STGR 26R TO STGR 26L. REPAIRED CORRODED AREA OF FUSELAGE EXTERNAL BELLY SKIN IAW MHIRJ REO 670-53-31-993 REV..
